# SDR ZW0A0200501

- Difficulty date: January 9, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON STA 1309 FORMER REPAIR SPLICE, AFT SIDE BETWEEN LONGERON 29L AND 29R.  REPLACED FORMER REPAIR SPLICE PER SRM 53-03, FIG 2A.
